Steroid skin rash

  1. Adult Skin Problems Slideshow
  2. Quiz: Is Ringworm Contagious?
  3. Gallery of Skin Problems and Images Collection
IN THIS ARTICLE
  • What Is a Yeast Infection?
  • What Are Causes and Risk Factors for a Yeast Infection Skin Rash?
  • What Are Symptoms and Signs of a Yeast Infection Skin Rash?
  • When to Seek Medical Care for a Yeast Infection Skin Rash
  • What Exams or Tests Do Doctors Use to Diagnose a Yeast Infection Skin Rash?
  • Are There Home Remedies for a Yeast Infection Skin Rash?
  • What Is the Treatment for a Yeast Infection Skin Rash?
  • What Types of Doctors Treat Yeast Infection Skin Rashes?
  • What Medications Treat a Yeast Infection Skin Rash?
  • Is It Possible to Prevent a Yeast Infection Skin Rash?
  • What Is the Prognosis of a Yeast Infection Skin Rash?
  • Yeast Infection Skin Rash Topic Guide
What Are Causes and Risk Factors for a Yeast Infection Skin Rash?

I have had this skin problem for over four years now. It does not seem to be getting any better. The skin rash only seems to be spreading. I have tried antifungal creams and a home remedy none of which helped or worked to clear my skin up. I do have acne but have had acne since I was 11 and I am 26 now so I know it is not an acne skin care problem.

This skin rash problem does not itch or burn or cause any other types of bad symptoms. It is just there on my skin. I have the rash problem all over my body including my chest, my neck, both arms, and my groin region. I know that this skin problem is not jock itch and my closest guess was pityriasis rosea but I have no Herald Patch, at least I do not think I do. Sometimes when I get hot the patches are more red than when I am resting and cool. After I take a shower it seems as though my skin peels or flakes off, but only on the red rash part of my skin. The rash never bleeds or oozes anything from the affected areas.

I just cannot figure what this skin rash problem is. I have uploaded some pictures of it so maybe you can see my skin rash problem and perhaps help me diagnose what this skin rash problem is. Thank you in advanced.

I had what was called by doctors an eczema for almost two years, the only way of avoing that my face became full of a painful and odd locking rash (I cant even describe it) was to use creams with steroids or cortisone witch even doctors say it cant be use for a long period of time because causes the skin to became thinner and thinner. I had no other choice to continuously use it because the rash is unbearable. The steroid creams didn't let the rash appear (only if I stopped them for 3 days) but my nose area become to 'peel off' for almost 2 months continuously and with visible dry looking skin peeling off in some areas of the nose that not even Vaseline could help not showing.

Steroid skin rash

steroid skin rash

Media:

steroid skin rashsteroid skin rashsteroid skin rashsteroid skin rashsteroid skin rash

http://buy-steroids.org